Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of $ 1-1$ matrices


Author: L. W. Baric
Journal: Proc. Amer. Math. Soc. 42 (1974), 517-522
MSC: Primary 40J05
DOI: https://doi.org/10.1090/S0002-9939-1974-0342902-5
MathSciNet review: 0342902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Another proof is given of a known characterization of infinite matrices that preserve absolutely summable sequences where the entries of the matrices are continuous linear functions from a Fréchet space into a Fréchet space. In addition, another characterization is obtained using the adjoint matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40J05

Retrieve articles in all journals with MSC: 40J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0342902-5
Article copyright: © Copyright 1974 American Mathematical Society